×

zbMATH — the first resource for mathematics

A probabilistic proof of a formula for the number of Young tableaux of a given shape. (English) Zbl 0398.05008

MSC:
05A15 Exact enumeration problems, generating functions
20C30 Representations of finite symmetric groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Frame, J.S; de B. Robinson, G; Thrall, R.M, The hook graphs of the symmetric group, Canad. J. math., 6, 316-324, (1954) · Zbl 0055.25404
[2] Frobenius, G, Uber die charaktere der symmetrischer gruppe, Preuss. akad. wiss. sitz., 516-534, (1900) · JFM 31.0129.02
[3] Hillman, A.P; Grassl, R.M, Reverse plane partitions and tableau hook numbers, J. combinatorial theory ser. A, 21, 216-221, (1976) · Zbl 0341.05008
[4] Knuth, D.E, “the art of computer programming,“ vol. 3, “sorting and searching”, (1973), Addison-Wesley Reading, Mass · Zbl 0302.68010
[5] MacMahon, P.A, Combinatory analysis, (1916), Cambridge Univ. Press London/New York, reprinted by Chelsea, New York, 1960 · JFM 46.0118.07
[6] Nijenhuis, A; Wilf, H.S, Combinatorial algorithms, (1978), Academic Press New York · Zbl 0298.05015
[7] Young, A, Quantitative substitutional analysis II, (), 361-397, Ser. 1 · JFM 33.0158.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.